Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 251, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 14, 2011, 11:24 PM EDT for 4 counties in West Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2011, 11:24 PM EDT (03:24 UTC)
- Expired
- Sep 15, 2011, 12:00 AM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Calhoun County, WV, Jackson County, WV, Ritchie County, WV, Wirt County, WV
The radar
The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 11:25 PM EDT | HAIL 1 | Sandyville, WV | |
| Sep 14, 11:31 PM EDT | HAIL 1 | 9 Ne Sandyville, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
706
WUUS51 KRLX 150324
SVRRLX
WVC013-035-085-105-150400-
/O.NEW.KRLX.SV.W.0251.110915T0324Z-110915T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1124 PM EDT WED SEP 14 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALHOUN COUNTY IN WEST VIRGINIA...
NORTH CENTRAL JACKSON COUNTY IN WEST VIRGINIA...
SOUTHWESTERN RITCHIE COUNTY IN WEST VIRGINIA...
WIRT COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELIZABETH...
* UNTIL MIDNIGHT EDT
* AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SANDYVILLE...OR 11 MILES NORTHEAST OF RIPLEY...AND MOVING EAST AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEEWEE...MORRISTOWN...LUCILLE...PALESTINE...CHERRY...CRESTON...
MUNDAY...MACFARLAN...BROHARD AND BIG SPRINGS..
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
149 AND 156 IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3895 8106 3892 8141 3894 8146 3893 8149
3891 8151 3888 8167 3899 8172 3903 8160
3903 8158 3906 8155 3921 8116
TIME...MOT...LOC 0325Z 251DEG 30KT 3899 8154
$$
191 follow-up statement
376
WWUS51 KRLX 150343
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1143 PM EDT WED SEP 14 2011
WVC035-150351-
/O.CAN.KRLX.SV.W.0251.000000T0000Z-110915T0400Z/
JACKSON WV-
1143 PM EDT WED SEP 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JACKSON COUNTY
IN WEST VIRGINIA IS CANCELLED...
AFTER PRODUCING QUARTER SIZED HAIL IN AND NORTHEAST OF
SANDYVILLE...THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OUT
OF JACKSON COUNTY...SO THE WARNING IS NOW CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3895 8106 3892 8141 3894 8146 3893 8149
3898 8154 3901 8153 3902 8157 3903 8158
3907 8153 3921 8116
TIME...MOT...LOC 0341Z 251DEG 30KT 3903 8138
$$
WVC013-085-105-150400-
/O.CON.KRLX.SV.W.0251.000000T0000Z-110915T0400Z/
CALHOUN WV-WIRT WV-RITCHIE WV-
1143 PM EDT WED SEP 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHWESTERN RITCHIE...WIRT AND NORTHWESTERN CALHOUN COUNTIES...
AT 1131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PEEWEE...OR 6 MILES SOUTHWEST OF ELIZABETH...MOVING EAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHERRY...CRESTON...MUNDAY...MACFARLAN...BROHARD AND BIG SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZED HAIL HAS BEEN REPORTED IN AND NORTHEAST OF SANDYVILLE
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3895 8106 3892 8141 3894 8146 3893 8149
3898 8154 3901 8153 3902 8157 3903 8158
3907 8153 3921 8116
TIME...MOT...LOC 0341Z 251DEG 30KT 3903 8138
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 8:35 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Sep 14, 8:35 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 835 PM EDT WED SEP 14 2011 .SYNOPSIS... COLD FRONT MOVES THROUGH LATE TONIGHT AND EARLY THURSDAY. MUCH COOLER AIR MOVES IN DURING THE DAY ON THURSDAY. DRIER AIR AND HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /THROUGH THURSDAY NIGHT/... LATEST SURFACE OBSERVATIONS INDICATE A COLD FRONT EXTENDS FROM NEW ENGLAND TO CENTRAL PA...AND THEN SOUTHWEST ACROSS THE NORTHWEST COUNTIES OF WEST VIRGINIA THROUGH CENTRAL KY TO AN AREA OF LOW PRESSURE IN WESTERN KY. A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED FROM LOWER MI ACROSS INDIANA ACROSS WESTERN KY INTO ARKANSAS. FARTHER TO THE EAST...A FEW SHOWERS AND THUNDERSTORMS WERE MOVING MOVING NORTHEAST ACROSS PORTIONS OF KY...OH AND WV. THESE STORMS SHOULD CONTINUE TO PUSH NORTHEAST...HOWEVER...I STILL EXPECT THEM TO WEAKEN AND DISSIPATE BY MIDNIGHT. MODELS CONTINUE TO INDICATE THE LOW PRESSURE SYSTEM...AND AN ASSOCIATED UPPER LEVEL FEATURE...WILL PUSH EAST. REMAINDER OF FORECAST APPEARS TO BE ON TRACK AND ONLY MINOR TWEAKS WERE MADE. PREVIOUS DISCUSSION... NO MAJOR CHANGES TO OUR HOURLY DETERMINISTIC POPS FOR MAIN WAVE WITH SOME MID AND UPPER LEVEL SUPPORT. STILL KEEP ONLY A SLIGHT CHANCE OF THUNDER AHEAD OF THE WAVE...EXITING THE MOUNTAIN COUNTIES BY 12Z THURSDAY. INTRODUCED SOME DRIZZLE OVER THE MOUNTAINOUS COUNTIES BEFORE THE LOW POST FRONTAL CLOUDS LIFT. KEEPING OUR POPS MOSTLY AOA NAM AND GFS MOS GUIDANCE FOR LATE TONIGHT INTO THURSDAY MORNING. WAS A BIT SLOWER IN LIFTING THE CLOUDS OVER THE SOUTHERN MOUNTAINS AROUND BKW...NOT UNTIL LATE IN THE DAY. FIRST NONDIURNAL TEMPERATURE TRACE I CAN RECALL FOR A WHILE...FOR THE HOURLY TEMPERATURES ON THURSDAY. TRIED TO HAVE TEMPERATURES DROP OVER THE LOWLAND THROUGH 15Z OR 16Z...AND OVER THE MOUNTAINS INTO THE AFTERNOON. TRIED TO HAVE TEMPERATURE RECOVER A FEW DEGREES OVER THE OHIO RIVER COUNTIES FROM 18Z TO 21Z. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... COLD FRONT EAST OF AREA AT START OF PERIOD...WITH MAINLY DRY WEATHER OVER THE CWA. STILL SOME UNCERTAINTY AS TO HOW MUCH CLOUD COVER WILL CONTINUE TO LINGER OVER THE HIGHER TERRAIN FRIDAY MORNING BEFORE CLEARING OUT...AND THIS WILL HAVE AN IMPACT ON OVERNIGHT LOW TEMPERATURES. FOR NOW HELD ONTO SOME CLOUD COVER OVER THE HIGHER TERRAIN. IF CLEARING WOULD OCCUR...THIS WOULD ALLOW FOR TEMPERATURES TO COOL OFF NICELY BEHIND THE FRONT...WITH TEMPS IN THE 40S ACROSS MUCH OF THE CWA...AND INTO THE MID TO UPPER 30S ACROSS PARTS OF THE NORTHERN MOUNTAINS. MUCH OF THE CWA WILL REMAIN DRY ON FRIDAY...BUT A PASSING SHORTWAVE...MAY PRODUCE SOME SHOWERS OVER EXTREME SOUTHERN ZONES FRIDAY. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR THE WEEKEND WITH DRIER AIR AND GRADUAL WARMING TEMPERATURES THROUGHOUT THE WEEKEND AS THE HIGH SHIFTS EAST. A FEW WEAK DISTURBANCES TRAVELING THROUGH THE FLOW MAY PRODUCE SOME LIGHT SHOWERS THIS WEEKEND...BUT WITH AN OVERALL LACK OF MOISTURE...DECIDED TO KEEP THE FORECAST DRY FOR NOW. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... HIGH PRESSURE WILL CONTINUE TO REMAIN IN CONTROL OVER THE WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATE MONDAY NIGHT OR TUESDAY...BRINGING UNSETTLED WEATHER BACK TO THE REGION. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... LATEST RADAR DATA SHOWS AN E-W ORIENTED BROKEN LINE OF SHOWER AND THUNDERSTORMS ACROSS NE KY AND SE OH AS WELL AS PORTIONS OF WV. IFR CONDITIONS ARE POSSIBLE NEAR THESE STORMS WITH VFR CONDITIONS ELSEWHERE. THESE STORMS SHOPULD CONTINUE TO MOVE NORTHEAST THRU 02Z...BEFORE WEAKENING AND DISSIPATING...WITH THE LOSS OF INSTABILITY. CEILINGS AT 5 TO 8 THSD FT BKN TO OVC WILL OVERSPREAD OHIO RIVER COUNTIES BY 06Z...REACHING MOUNTAINOUS COUNTIES BY 09Z. SHOWERS WITH CEILINGS NEAR 1 THSD FT AND VSBY AOB 3 MILES WILL REACH OHIO RIVER COUNTIES BY 06Z...THEN INTO THE MOUNTAINOUS COUNTIES BY 12Z. CEILINGS AOB 1 THSD FT AND VSBY AOB 3 MILES IN LINGERING LIGHT RAIN AND DRIZZLE IN THE MOUNTAINOUS COUNTIES 15Z TO 18Z. CLOUDS LIFTING OVER THE OHIO RIVER COUNTIES 15Z TO 18Z TO 2 THSD FT BKN AND VSBY AOA 5 MILES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF ARRIVAL OF SHOWERS TONIGHT MAY BE FASTER. TIMING OF ARRIVAL AND DEPARTURE OF POST FRONTAL/WAVE LOW STRATUS MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H M H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H M M M CKB CONSISTENCY H H H H H H H H H H H H AFTER 00Z FRIDAY... NO SIGNIFICANT IFR WEATHER EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/SL NEAR TERM...KTB/JSH SHORT TERM...SL LONG TERM...SL AVIATION...JSH
Hazardous weather outlook, Sep 14, 1:54 AM EDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 154 AM EDT WED SEP 14 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-150600- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 154 AM EDT WED SEP 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 14, 9:32 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
932 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 NNW GREENUP 38.61N 82.86W
09/14/2011 E1.00 INCH GREENUP KY EMERGENCY MNGR
40 MPH WIND IN ADDITION TO THE HAIL
&&
EVENT NUMBER RLX1100869
TAXLocal storm report, Sep 14, 9:43 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
943 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL LLOYD 38.53N 82.95W
09/14/2011 U1.75 INCH GREENUP KY PUBLIC
GLASS PATIO DOOR DESTROYED...DAMAGE TO CARS REPORTED
&&
NNNNLocal storm report, Sep 14, 9:45 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
945 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL PEDRO 38.66N 82.64W
09/14/2011 U0.88 INCH LAWRENCE OH PUBLIC
&&
NNNNSpecial weather statement, Sep 14, 10:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1001 PM EDT WED SEP 14 2011
OHZ086-087-WVZ007-150300-
GALLIA OH-LAWRENCE OH-MASON WV-
1001 PM EDT WED SEP 14 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA...EAST CENTRAL
LAWRENCE AND MASON COUNTIES...
AT 1000 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
RIO GRANDE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR ADAMSVILLE AROUND 1010 PM...GALLOPOLIS FERRY
AROUND 1020 PM...GALLIPOLIS AROUND 1025 PM...HENDERSON AROUND 1030
PM...POINT PLEASANT...AND KYGER AROUND 1035 PM AND CHESHIRE AROUND
1040 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3884 8246 3889 8244 3900 8210 3897 8209
3900 8205 3901 8204 3903 8200 3899 8197
3899 8194 3893 8190 3889 8193 3873 8179
3864 8245 3885 8255
26Special weather statement, Sep 14, 10:06 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1006 PM EDT WED SEP 14 2011
OHZ075-076-085-WVZ009-150300-
ATHENS OH-MEIGS OH-WASHINGTON OH-WOOD WV-
1006 PM EDT WED SEP 14 2011
...A STRONG THUNDERSTORM WILL AFFECT MEIGS...SOUTHEASTERN ATHENS...
SOUTHWESTERN WASHINGTON AND WEST CENTRAL WOOD COUNTIES...
AT 1004 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUTLAND...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR DARWIN AROUND 1020 PM...CHESTER AROUND 1025
PM...TUPPERS PLAINS AROUND 1040 PM...BELLEVILLE AROUND 1045 PM...
COOLVILLE AROUND 1050 PM AND LITTLE HOCKING AROUND 1100 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3941 8178 3914 8161 3900 8211 3901 8228
3909 8232 3911 8232
26Local storm report, Sep 14, 10:13 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1013 PM EDT WED SEP 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 NNW GREENUP 38.61N 82.86W
09/14/2011 M1.75 INCH GREENUP KY PUBLIC
DAMAGE TO CAR WINDSHIELDS
&&
EVENT NUMBER RLX1100870
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:01 PM EDT | Special Weather Statement | RLX | Mason | 59 min |
| Sep 14, 11:58 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie, Wirt | 32 min |
| Sep 15, 12:14 AM EDT | Special Weather Statement | RLX | Barbour | 31 min |
| Sep 15, 12:19 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 26 min |
| Sep 15, 12:26 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Taylor, Tyler | 49 min |
| Sep 15, 12:32 AM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Harrison, Lewis, Ritchie, Upshur | 43 min |
| Sep 15, 1:10 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 50 min |
| Sep 15, 1:12 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 33 min |
| Sep 15, 1:43 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 17 min |
| Sep 15, 3:02 AM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Nicholas | 43 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.